# SDR ASAA2022070439317

- Difficulty date: July 4, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3321
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE, AT LAV VENT, SKIN IS CORRODED BETWEEN VENT TUBE AND INTERIOR SKIN. GROUNDED - YES. REMOVED CORROSION FROM LOWER SKIN AT LAV VENT, ORIGINAL THICKNESS 0.125", WITH 0.005" REMOVED, AND 0.120" REMAINING, FOUND TO BE WITHIN LIMITS IAW B737-800 SRM 53-00-01-1A-1. ALODINED, PRIMED AND PAINTED AREA IAW B737-800 SRM 53-00-01-1A-1, AND B737-800 AMM 51-21-72.T.8224B
